# SDR DALA2025062504756

- Difficulty date: June 21, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50024
- Aircraft time: 11,178 hours, 5,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT SILL BEAM HAS CORROSION AROUND 3(EA) THRESHOLD SCUFF PLATE ATTACH FASTENER HOLES. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0500:5321-2015/001 00094 REPAIRED PER PRI ER/A 626500-14 REV 0, REV. 1, AND FINAL ER/A 626500-14 REV ORIGINAL SECTION I PERMANENT REPAIR. SEE LOG 0994510 FOR RE-INSPECTION INFORMATION. (LP# 1037528)
